Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 101, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 13, 2012, 6:27 PM CDT for Grant County, Kay County, Oklahoma. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 13, 2012, 6:27 PM CDT (23:27 UTC)
- Expired
- Apr 13, 2012, 6:45 PM CDT
- In force
- 18 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Grant County, OK, Kay County, OK
The radar
The Vance AFB radar (KVNX), 57 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 1:28 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 11.5 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1335 J/kg
- Mixed-layer CIN
- -103 J/kg
- Mixed-layer LCL
- 655 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 423 m²/s²
- 0-3 km storm-relative helicity
- 437 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 12.6
The text
As transmitted, in the capitals the NWS used until 2016.
565
WUUS54 KOUN 132327
SVROUN
OKC053-071-132345-
/O.NEW.KOUN.SV.W.0101.120413T2327Z-120413T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
627 PM CDT FRI APR 13 2012
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN GRANT COUNTY IN NORTH CENTRAL OKLAHOMA...
EXTREME NORTHWESTERN KAY COUNTY IN NORTH CENTRAL OKLAHOMA...
* UNTIL 645 PM CDT
* AT 625 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR RENFROW...MOVING NORTHEAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
RENFROW.
THIS INCLUDES INTERSTATE 35 NEAR MILE MARKER 235.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO WARNING. GET
TO A STORM SHELTER OR STURDY BUILDING IF A TORNADO APPROACHES.
&&
LAT...LON 3692 9742 3676 9757 3687 9777 3700 9766
3700 9733
TIME...MOT...LOC 2325Z 214DEG 45KT 3691 9760
$$1 follow-up statement
225
WWUS54 KOUN 132340
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
640 PM CDT FRI APR 13 2012
OKC071-132355-
/O.CAN.KOUN.SV.W.0101.000000T0000Z-120413T2345Z/
KAY OK-
640 PM CDT FRI APR 13 2012
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHWESTERN KAY
COUNTY IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THE WARNING HAS BEEN CANCELLED.
LAT...LON 3693 9747 3683 9754 3688 9769 3700 9766
3700 9746
TIME...MOT...LOC 2339Z 217DEG 29KT 3696 9756
$$
OKC053-132345-
/O.CON.KOUN.SV.W.0101.000000T0000Z-120413T2345Z/
GRANT OK-
640 PM CDT FRI APR 13 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM
CDT FOR NORTHEASTERN GRANT COUNTY...
AT 635 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CALDWELL...MOVING NORTHEAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
RENFROW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO WARNING. GET
TO A STORM SHELTER OR STURDY BUILDING IF A TORNADO APPROACHES.
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3693 9747 3683 9754 3688 9769 3700 9766
3700 9746
TIME...MOT...LOC 2335Z 217DEG 29KT 3696 9756
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 2:44 PM CDT, 3 hours 43 minutes earlier.
Area forecast discussion, Apr 13, 2:44 PM CDT, 3 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 244 PM CDT FRI APR 13 2012 .DISCUSSION... BUSY EVENING EXPECTED AS CONVECTION IS BEGINNING ACROSS SOUTHWEST OKLAHOMA. SEVERE STORMS ARE ANTICIPATED ACROSS PORTIONS OF WESTERN AND CENTRAL OKLAHOMA THIS EVENING. WIND FIELDS AND INSTABILITY ARE MORE SUFFICIENT FOR SEVERE STORMS WITH VERY LARGE HAIL AND ISOLATED TORNADOES. THESE WILL LIKELY LINGER THROUGH THE FIRST HALF OF THE NIGHT BEFORE WANING. ANOTHER SEVERE WEATHER EPISODE IS EXPECTED TO DEVELOP DURING THE MID TO LATE AFTERNOON ON SATURDAY WITH ISOLATED STORMS DEVELOPING ALONG THE DRYLINE ACROSS WESTERN OKLAHOMA AND WORKING EAST AND NORTHEAST TOWARD CENTRAL OKLAHOMA. AGAIN TORNADIC ACTIVITY WILL BE POSSIBLE WITH THESE STORMS. AS THE MAIN UPPER WAVE MOVES OUT INTO THE PLAINS SATURDAY NIGHT... EXPECT A LINE OF STORMS TO DEVELOP AND MOVE EAST ACROSS OKLAHOMA. THESE STORMS WILL ALSO BE CAPABLE OF LARGE HAIL AND STRONG WINDS. PRECIP ENDS ACROSS SOUTHEAST OKLAHOMA SUNDAY WITH MUCH OF NEXT OF NEXT WEEK LOOKING DRY AND MILD. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 65 79 57 75 / 50 20 60 30 HOBART OK 63 81 51 75 / 60 30 70 20 WICHITA FALLS TX 66 82 58 77 / 40 20 50 40 GAGE OK 62 79 45 70 / 40 30 30 10 PONCA CITY OK 65 77 58 73 / 60 20 70 30 DURANT OK 65 77 65 75 / 30 20 40 70 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 84/30
Hazardous weather outlook, Apr 13, 12:25 PM CDT, 6 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
1225 PM CDT FRI APR 13 2012
OKZ004>048-050>052-TXZ083>090-141100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1225 PM CDT FRI APR 13 2012
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.
LOCATION...
THE SLIGHT RISK AREA IS GENERALLY NORTHWEST OF AN ATOKA TO LAKE
MURRAY LINE...INCLUDING ALL OF NORTHERN...WESTERN AND CENTRAL
OKLAHOMA...AND WESTERN NORTH TEXAS.
TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE FROM 4 PM TO 2 AM.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS FROM THIS
AFTERNOON THROUGH EARLY SATURDAY MORNING.
DISCUSSION...
A DIFFUSE DRYLINE/FRONTAL BOUNDARY WILL CONTINUE TO SHIFT
NORTHWESTWARD AND SHARPEN ACROSS WESTERN OKLAHOMA AND
PORTIONS OF WESTERN NORTH TEXAS THROUGH THIS AFTERNOON AND EVENING.
AS LOW LEVEL WINDS INCREASE TODAY...A MOIST AND VERY UNSTABLE
AIRMASS WILL DEVELOP OVER THE AREA AHEAD OF THIS FEATURE. SEVERE
THUNDERSTORMS ARE EXPECTED TO INITIATE LATE THIS AFTERNOON AND
EVENING ALONG THIS BOUNDARY. GIVEN THE MAGNITUDE OF INSTABILITY AND
WIND SHEAR...SUPERCELLS ARE EXPECTED WITH A THREAT OF VERY LARGE
HAIL...DAMAGING WINDS...AND TORNADOES. THE STRONGEST STORMS WILL
PRODUCE HAIL TO THE SIZE OF BASEBALLS AND DAMAGING WINDS OF 70 MPH.
THE TORNADO THREAT WILL INCREASE THIS EVENING AS THE LOW LEVEL JET
INCREASES AIDING IN LOW LEVEL STORM INFLOW AND ROTATION.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SATURDAY APR 14.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...70 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...80 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
THUNDERSTORM OUTLOOK...
A POTENT UPPER LEVEL STORM SYSTEM WILL OVERSPREAD THE REGION
SATURDAY. WITH AN UNSTABLE AIRMASS IN PLACE AND VERY FAVORABLE WIND
FIELDS IN PLACE...SEVERE THUNDERSTORMS ARE EXPECTED. STORMS WILL
INITIALLY FIRE ALONG A DRYLINE OVER WESTERN OKLAHOMA DURING THE LATE
AFTERNOON AND EVENING HOURS. A COLD FRONT WILL BEGIN TO OVERTAKE THE
DRYLINE DURING THE EVENING AND OVERNIGHT...SHIFTING THE THREAT FOR
SEVERE WEATHER EASTWARD THROUGH SATURDAY NIGHT. THE THREAT FOR
SEVERE WEATHER WILL THEN CONTINUE INTO SUNDAY AS THE FRONT MOVES
INTO SOUTHERN AND EASTERN OKLAHOMA. GIVEN VERY FAVORABLE CONDITIONS
FOR SEVERE STORMS...SUPERCELLS ARE EXPECTED SATURDAY AFTERNOON WITH
AN INITIAL THREAT OF VERY LARGE AND DAMAGING HAIL...TORNADOES...AND
DAMAGING WINDS. STRONG TORNADOES WILL ALSO BE POSSIBLE WITH THE
STRONGEST SUPERCELLS. STORMS ARE EXPECTED TO MERGE INTO AN EASTWARD
MOVING SQUALL LINE AHEAD OF THE FRONT LATE SATURDAY NIGHT INTO
SUNDAY WITH A THREAT OF MAINLY HAIL AND DAMAGING WINDS EVOLVING BY
SATURDAY NIGHT INTO SUNDAY. PREPARE NOW FOR THREATENING WEATHER
CONDITIONS. ENSURE STORM SHELTERS AND SAFE ROOMS ARE READY IN THE
EVENT YOU MUST TAKE COVER THIS WEEKEND. THE THREAT OF SEVERE WEATHER
WILL END SUNDAY NIGHT AS A MORE STABLE AIRMASS MOVES INTO THE
SOUTHERN PLAINS.
OTHER HAZARDOUS
WEATHER...NONE.
THE NEXT SCHEDULES HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
SATURDAY.In the hours before
Local storm report, Apr 13, 5:16 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
516 PM CDT FRI APR 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL BLAIR 34.78N 99.33W
04/13/2012 E1.75 INCH JACKSON OK EMERGENCY MNGR
&&
DWLocal storm report, Apr 13, 5:34 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
534 PM CDT FRI APR 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 PM HAIL 5 E HOLLIS 34.69N 99.83W
04/13/2012 E1.75 INCH HARMON OK CO-OP OBSERVER
NICKEL TO GOLF BALL HAIL
&&
DWLocal storm report, Apr 13, 5:43 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
543 PM CDT FRI APR 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM HAIL 4 S MANGUM 34.82N 99.50W
04/13/2012 E1.75 INCH GREER OK EMERGENCY MNGR
&&
DWSpecial weather statement, Apr 13, 5:56 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENTNATIONAL WEATHER SERVICE NORMAN OK556 PM
CDT FRI APR 13 2012
OKZ007-012-132330-
GRANT OK-GARFIELD OK-
556 PM CDT FRI APR 13 2012
...SIGNIFICANT WEATHER ADVISORY FOR GRANT AND NORTH CENTRAL
GARFIELD COUNTIES UNTIL 630 PM CDT...
AT 555 PM CDT...STRONG THUNDERSTORMS EXTENDED FROM JUST NORTH OF
POND CREEK DOWN TO KREMLIN...MOVING NORTHEAST AT 45 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
LOCATIONS IMPACTED INCLUDE...
MEDFORD...POND CREEK...KREMLIN...HUNTER...HILLSDALE...JEFFERSON
AND RENFROW.
LAT...LON 3652 9764 3649 9803 3694 9786 3700 9779
3699 9762
TIME...MOT...LOC 2255Z 206DEG 38KT 3675 9777 3657 9791Special weather statement, Apr 13, 6:13 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENTNATIONAL WEATHER SERVICE NORMAN OK613 PM CDT FRI APR 13 2012 OKZ017-018-024-132345- BLAINE OK-KINGFISHER OK-CANADIAN OK- 613 PM CDT FRI APR 13 2012 ...SIGNIFICANT WEATHER ADVISORY FOR BLAINE...KINGFISHER AND NORTHWESTERN CANADIAN COUNTIES UNTIL 645 PM CDT... AT 609 PM CDT...STRONG THUNDERSTORMS WERE LOCATED JUST NORTHWEST OF EL RENO AND ALSO JUST NORTH OF HYDRO...MOVING NORTHEAST AT 35 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 40 MPH... LOCATIONS IMPACTED INCLUDE... KINGFISHER...GEARY...OKARCHE...GREENFIELD AND OMEGA. LAT...LON 3592 9771 3561 9807 3561 9862 3590 9830 TIME...MOT...LOC 2309Z 228DEG 30KT 3563 9850 3563 9812
Special weather statement, Apr 13, 6:16 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
616 PM CDT FRI APR 13 2012
OKZ025-026-132345-
LINCOLN OK-OKLAHOMA OK-
616 PM CDT FRI APR 13 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LINCOLN AND EAST
CENTRAL OKLAHOMA COUNTIES UNTIL 645 PM CDT...
AT 615 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CHOCTAW...
MOVING NORTHEAST AT 20 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
CHOCTAW...HARRAH AND JONES.
LAT...LON 3549 9703 3546 9711 3546 9714 3544 9715
3541 9723 3556 9734 3569 9710
TIME...MOT...LOC 2315Z 239DEG 19KT 3552 9722
30The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 1:27 PM CDT | Special Weather Statement | OUN | Caddo | 33 min |
| Apr 13, 1:49 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 41 min |
| Apr 13, 1:59 PM CDT | Special Weather Statement | OUN | Kiowa | 31 min |
| Apr 13, 2:06 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Greer, Jackson, Kiowa, Washita | 54 min |
| Apr 13, 2:14 PM CDT | Special Weather Statement | OUN | Comanche | 31 min |
| Apr 13, 2:17 PM CDT | Special Weather Statement | OUN | Jackson | 28 min |
| Apr 13, 2:20 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 25 min |
| Apr 13, 2:25 PM CDT | Severe Thunderstorm Warning | OUN | Comanche | 50 min |
| Apr 13, 2:28 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 47 min |
| Apr 13, 2:31 PM CDT | Severe Thunderstorm Warning | OUN | Jackson | 59 min |
| Apr 13, 2:58 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa, Washita | 62 min |
| Apr 13, 3:14 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 46 min |
| Apr 13, 3:26 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian | 49 min |
| Apr 13, 3:28 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 19 min |
| Apr 13, 3:45 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa | 60 min |
| Apr 13, 3:53 PM CDT | Special Weather Statement | OUN | Kay | 52 min |
| Apr 13, 3:55 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Oklahoma | 65 min |
| Apr 13, 3:59 PM CDT | Tornado Warning | OUN | Cleveland | 31 min |
| Apr 13, 4:03 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Kiowa, Washita | 42 min |
| Apr 13, 4:05 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 40 min |
| Apr 13, 4:28 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 62 min |
| Apr 13, 4:40 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa | 65 min |
| Apr 13, 4:47 PM CDT | Special Weather Statement | OUN | Logan, Payne | 28 min |
| Apr 13, 4:48 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 57 min |
| Apr 13, 4:51 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 54 min |
| Apr 13, 5:05 PM CDT | Tornado Warning | OUN | Pottawatomie | 25 min |
| Apr 13, 5:09 PM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 45 min |
| Apr 13, 5:22 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 38 min |
| Apr 13, 5:29 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa, Washita | 61 min |
| Apr 13, 5:43 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson, Kiowa | 62 min |
| Apr 13, 5:55 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 50 min |
| Apr 13, 5:56 PM CDT | Special Weather Statement | OUN | Grant | 34 min |
| Apr 13, 6:12 PM CDT | Tornado Warning | OUN | Jackson, Kiowa | 33 min |
| Apr 13, 6:13 PM CDT | Special Weather Statement | OUN | Blaine | 32 min |
| Apr 13, 6:16 PM CDT | Special Weather Statement | OUN | Oklahoma | 29 min |
| Apr 13, 6:38 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon | 52 min |
| Apr 13, 6:39 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 36 min |
| Apr 13, 6:46 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Greer, Jackson, Kiowa, Washita | 59 min |
| Apr 13, 6:47 PM CDT | Special Weather Statement | OUN | Grant | 13 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.